# SDR 2004UALA00194

- Difficulty date: March 4, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 39,249 hours, 27,483 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Mlg Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM SUPPORT FITTING AFT SIDE 2 CRACK INDICATIONS AT HOLE C-AREA ON E AT 9 O`CLOCK POS UNDER WASHER RUNNING RADIALLY AT HOLE EDGE.  ONE CRACK AT 12 O`CLOCK POS RUNNING UP AND DOWN.  NOT EMANATING FROM HOLE, 3RD CRACK IS AT 6 O`CLOCK POS RUNNING DOWNWARD.  MAJOR REPAIR ACCOMPLISHED.  NOTCHED (BLENDED) OUT AFT SURFACE OF FITTING, INSTALLED TENSION PLATE DOUBLER REPAIR.
